MathSciNet Relay Station
MathSciNet bibliographic data
MR373035 (51 #9237) 60J65
Chung, Kai Lai Maxima in Brownian excursions. Bull. Amer. Math. Soc. 81 (1975), 742–745.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement